# SDR 96ZZZX2869

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4991F
- Make and model: Cessna TU206B
- Aircraft serial: U2060691
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 332000002
- Condition: Failed
- Location: Engine Rpm
- Part time: 1 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TACHOMETER INSTALLED FROM CESSNA SUPPLIED BY B. F. GOODRICH.  TACHOMETER FAILED WITHIN 1.0 HOURS.  NEEDLE AT 1,500 RPM WITH ENGINE OFF.  REMOVED CABLE AT ENGINE.  TACHOMETER READS ZERO.  REMOVED TACHOMETER, TURNED BY HAND, AND PUSHED LIGHTLY ON INPUT SHAFT.  NEEDLE STOPS INDICATION.  RELEASE PRESSURE, TACH GOES TO ZERO.  LOCK-WASHER WRONG TYPE FOR NUT AND NUT LOOSE ALLOWING TACH TO FLOAT INSIDE CASE.  THIS IS THE 2ND TACHOMETER INSTALLED AND FAILED WITHIN 10.0 HOURS.
